Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Delayed periods. Have PCOS. Stopped medicine due to fissures and constipation. Help

hi doctor, i am 25 years. i often have delay in periods. i was diagnosed with PCOS in Feb 2012. But i have stopped all the medication for July as i had Fissures and the problem is still there.(Highly Constipated)
My last date when i got my period was 26 Feb,13 and after that i have not yet got my period till date. Can u please Help me?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
PCOD is a condition where there is basic hormonal imbalance, and the ovary is studded with multiple follicles, none of which mature and form a mature egg.
The condition has no specific cure, only the symptoms may improve with treatment.
Weight loss and lifestyle management are the cornerstones of therapy.
Metformin sometimes helps in symtom management.
Clomiphene citrate is given to induce ovulation, if the patient is trying to conceive.
Consult your gynecologist.
Take care.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor